# SDR CA010625017

- Difficulty date: June 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 10,496 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 62102000
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON SUPPORT BRACKET AT BOLT HOLE WERE FOUND CRACKED WITH THE RIGHT HAN D PART COMPLETLY BROKEN AS PER PHOTO. SUSPECT CAUSE-CONTROLS NOT SECURED BUT ALLOWED TOFLOP AROUND DURING WINDY CONDITIONS, PROBABLY OVER A PERIOD OF TIME._P/N'S 62102-000(LEFT) 62102-001(RIGHT)
